RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 5, Pages 1050–1054 (Mi dan8552)  

MATHEMATICS

Minimization of integral functionals

F. G. Maksudov, M. A. Sadygov

Institute of Applied Mathematics and Mechanics AS of AzSSR, Baku

Full text: PDF file (615 kB)

Bibliographic databases:
UDC: 517.98
Received: 09.08.1985

Citation: F. G. Maksudov, M. A. Sadygov, “Minimization of integral functionals”, Dokl. Akad. Nauk SSSR, 288:5 (1986), 1050–1054

Citation in format AMSBIB
\Bibitem{MakSad86}
\by F.~G.~Maksudov, M.~A.~Sadygov
\paper Minimization of integral functionals
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 5
\pages 1050--1054
\mathnet{http://mi.mathnet.ru/dan8552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852648}
\zmath{https://zbmath.org/?q=an:0616.49016}


Linking options:
  • http://mi.mathnet.ru/eng/dan8552
  • http://mi.mathnet.ru/eng/dan/v288/i5/p1050

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020